MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON; DCB PTA CATHETER

THE SPECTRANETICS CORPORATION STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON; DCB PTA CATHETER
Model Number AB35SX060200135
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.The stellarex device was discarded by the facility, thus no returned product investigation was performed.Per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.
 
Event or Problem Description
The stellarex device was used in a severely calcified proximal sfa.During inflation at 2 atm, the balloon ruptured.The balloon was removed in one piece and the procedure was completed with a new stellarex device.No patient injury reported.This product problem is being submitted per fda request because the balloon ruptured below rbp.

Brand Name
STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON
Common Device Name
DCB PTA CATHETER
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
6655 wedgwood road north
suite 105
maple grove MN 55311
Manufacturer (Section G)
SPECTRANETICS
6655 wedgwood road north
suite 105
maple grove MN 55311
Manufacturer Contact
ana tan
6655 wedgwood road north
suite 105
maple grove, MN 55311
MDR Report Key14569454
Report Number3011416935-2022-00009
Device Sequence Number5901746
Product Code ONU
UDI-Device Identifier00813132026981
UDI-Public00813132026981
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Model NumberAB35SX060200135
Device Catalogue NumberAB35SX060200135
Device Lot NumberF8J20L24A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO: 0.035" GLIDEWIRE ADVANTAGE GUIDEWIRE; TERUMO: 6F DESTINATION INTRODUCER SHEATH
Patient Age69 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceWhite